# SDR ASOA201101514

- Difficulty date: August 13, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 16,385 hours, 15,287 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Main Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE STICKS WHEN TRYING TO CLOSE OR OPEN DOOR HARD TO CLOSE AND HARD TO OPEN DOOR.  OPS CHECK GOOD IAW CRJ-200-AMM 52-11-00.  (CLOSED)
